Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the characteristic roots of tournament matrices


Authors: Alfred Brauer and Ivey C. Gentry
Journal: Bull. Amer. Math. Soc. 74 (1968), 1133-1135
DOI: https://doi.org/10.1090/S0002-9904-1968-12079-8
MathSciNet review: 0232784
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ivar Bendixson, Sur les racines d'une equation fundamentale, Acta Math. 25 (1902), 359-366. MR 1554947
  • 2. Alfred Brauer, Limits for the characteristic roots of a matrix. II, Duke Math. J. 14 (1941), 21-26. MR 20540
  • 3. Alfred Brauer, A new proof of theorems of Perron and Frobenius on nonnegative matrices, Duke Math. J. 24 (1957), 367-368; A method for the computation of the greatest root of a nonnegative matrix, SIAM J. Numer. Anal. 3(1966), 564-569. MR 218007
  • 4. Alfred Brauer, Limits for the characteristic roots of a matrix. IV, Duke Math. J. 19 (1952), 75-91. MR 47003
  • 5. H. J. Ryser, "Matrices of zeros and ones in combinatorial mathematics," in Recent advances in matrix theory edited by Hans Schneider, University of Wisconsin Press, Madison, Wisconsin 1964. MR 164905
  • 6. I. Schur, Über die charakteristischen Wurzeln einer linearen Substitution mit einer Anwendung auf die Theorie der Integralgleichungen, Math. Ann. 66 (1909), 488-510. MR 1511512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12079-8

American Mathematical Society